Dealing with intestinal death again - given the timing & frequency we are thinking it's a side-effect of the medications. Fortunately I have an appointment next week to discuss such.
TMI I know, but thus the lack of posting.
Just a few ramblings from a confused guy. Former military, former cop. Husband. Father. Student. Role playing gamer, on intermittent weeks. Avid reader. Internet addict. Small "l" libertarian. Too many others to mention. The views and opinions expressed herein are my own, and do not reflect those of any official agency or government or species. Names have been changed to protect the guilty; God protects the innocent as a matter of course.
“May have been the losing side. Still not convinced it was the wrong one.”
"This report is maybe 12-years-old. Parliament buried it, and it stayed buried till River dug it up. This is what they feared she knew. And they were right to fear because there's a whole universe of folk who are gonna know it, too. They're gonna see it. Somebody has to speak for these people. You all got on this boat for different reasons, but you all come to the same place. So now I'm asking more of you than I have before. Maybe all. Sure as I know anything I know this, they will try again. Maybe on another world, maybe on this very ground swept clean. A year from now, 10, they'll swing back to the belief that they can make people . . . better. And I do not hold to that. So no more running. I aim to misbehave." ~ Captain Malcom Reynolds
Saturday, November 20, 2010
Subscribe to: Post Comments (Atom)
I hope you feel better ASAP!
side effects of medications have caused more problems than doctors can fix. good luck sorting it out. get well soon
Post a Comment